# SDR CALA9900608

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 SPOILER PANEL UPPER SKIN DELAMINATED.  THE SPOILER PANEL WAS REMOVED AND REPLACED IAW MM 27-61-81.
